# SDR DALA2017102307771

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 92,583 hours, 13,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 1A-3A ARE INOPERATIVE.  FOUND THE POWER SUPPLY INOPERATIVE.   REPLACED THE POWER SUPPLY AND THE  SYSTEM OPS NORMAL.
